# SDR SWIA200515147

- Difficulty date: June 18, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 2,559 hours, 2,264 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 1258
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 2,528 hours, 2,240 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AP PITCH TRIM MESSAGE DISPLAYED NUMEROUS TIMES DURING FLIGHT.  REPLACED HSTA AND MCU IAW CRJ MM 27-42-01 AND 27-42-05.  OPS CHECK GOOD, PN: 7062-3 SN OFF: 1296.
